# SDR ASOA04840

- Difficulty date: October 24, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Component: Airframe, CL6002B19
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE RT FS 484.00, RBL 36 AFT BRACKET WAS FOUND CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE CRACKED BRACKET IAW EO 600-53-0194.
